# SDR AALA990240

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Worn
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 870 VERTICAL STIFFENER, NEXT TO APU LOAD CONTROL VALUE HAS DEEP WEAR MARKS.  INSTALLED DOUBLER (.050 STAINLESS) PER SRM 51-40-4.  (M)
